MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION V9 WIRELESS BATTERY; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION V9 WIRELESS BATTERY; PUMP, INFUSION
Catalog Number 36010
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a spectrum wireless module was overheat ed occurred in the biomedical service department.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Corrected information d1, d4 unique identifier.Additional information: d9, h3, h6, h11.H11: the device was received for evaluation.Functional testing was performed and did not identify any issues related to the customer reported condition.During functional testing, the reported problem "overheat" was not reproduced.A device history review revealed no issues that could have caused or contributed to the reported issue.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
V9 WIRELESS BATTERY
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park ave
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20951954
Report Number1314492-2024-03905
Device Sequence Number8187076
Product Code FRN
UDI-Device Identifier00085412718378
UDI-Public(01)00085412718378
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number36010
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown